Publication
Title
Stability and convergence analysis of discretizations of the Black-Scholes PDE with the linear boundary condition
Author
Abstract
Language
English
Source (journal)
IMA journal of numerical analysis. - London, 1981, currens
Publication
London : 2014
ISSN
0272-4979 [print]
1464-3642 [online]
Volume/pages
34:1(2014), p. 296-325
ISI
000330833000012
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 21.05.2013
Last edited 20.10.2018
To cite this reference